# SDR SWAA2021092212340

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE LOCATED BS847 AND RBL 21 AT AFT CARGO COMPARTMENT ; 2021-392173 / [14] REPLACED ANGLE AND FASTENERS LOCATED BS847 AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DRAWING 146A8321 REV RII
